i was put on the medication for having ingrown hairs under my chin area. since this is a steroid, i was just wondering does it make more hair grow in that area and also if it caused weight gain like the prednisone that i've been prescribed also?
No answers have yet been posted. Add your answer to this question.
- Desonide Information for Consumers
- Desonide Information for Healthcare Professionals (includes dosage details)
- Side Effects of Desonide (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I received the 10 days ago and I am always hungry. Does this medication cause weight gain, or does it just make you more hungry?
1 answer • 16 Nov 2010
The entire area on the back of my neck radiating to my upper shoulders is dry and very itchy. My doctor prescribed Desonide cream .5%. I read on the ...
1 answer • 13 Apr 2012
Does anyone know of something similar to neurotin, something that doesn't cause weight gain? Thanks?
I'm trying to switch all my medications that cause weight gain. I have tried hours of exercise and my weight won't move. I need neurotin ...
2 answers • 7 Sep 2013
It seems that every drug I've taken for my panic disorder and bipolar disorder cause weight gain. I took a "medication vacation" for a ...
5 answers • 5 Apr 2015